MathSciNet Relay Station
MathSciNet bibliographic data
MR1007508 20C07 (16A27 46L99)
Passi, I. B. S.; Passman, D. S. Algebraic elements in group rings. Proc. Amer. Math. Soc. 108 (1990), no. 4, 871–877.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement